# SDR AUS20030029

- Difficulty date: January 14, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Mudry CAP 10B
- Engine: Lyc AEIO360B2F
- Propeller: Hofman HO29HM180
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing
- Part number: 5702010404800
- Condition: Faulty
- Location: Wing, Plates/Ski
- Part time: 60 cycles
- Component: Wing, Plates/Ski
- Stage of operation: IN
- Nature of condition: O, F
- Precautionary procedure: K

## Discrepancy

(AUS) LH AILERON INBOARD FORWARD EDGE BINDING ON TRAILING EDGE OF LOWER WING SKIN. SUSPECT MANUFACTURING ERROR.
